# SDR RAIA9909009

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE3312UA
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Gen
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7509-FWA - LEFT RPM GAUGE STUCK AT ZERO.  MAINTENANCE REPLACED LEFT TACH GENERATOR.
